# SDR UHLA2015012800077

- Difficulty date: January 28, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 28,892 hours, 17,972 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING STUB SPAR 3 HAS CRACK INDICATIONS.  REPAIRED THE RT WING STUB SPAR 3 HILOK CRACK IAW ETD2015-170-009020, REV A.
